# SDR UPS98827109

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5750726511
- Condition: Corroded
- Location: Bs 1400-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CARGO TRACK AT STA 1400-1540 ABOVE STR 33R HAS CORROSION AND CRACK.  REMOVED, FABRICATED AND REPLACED TRACK IAW DWG 5750726 AND SRM 51-3-1.
